Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    0
  • views
    922

week5

mony's blog

228 views

I had to put makeup on my face due to some reasons,this week.Fortunately, nothing has happened(I feel). I then stopped using BP5% as I felt that it prevented acne from flaring up and bursting out(Because BP5% kept on shrinking the bumps without eliminating them).However, I still use cetaphil cleanser as facewash.After stopping BP5%, I felt like my bumps have flared up a bit, and they have now changed to wild red color.And my skin is now hardly scaling.I am now in a dilemma of whether the bumps which have flared up would disappear or give rise to more severe acne(since, I ate a lot of oily food this week).Now, I feel like I am back to nowhere,it is the still same adamant zit sheet on my face.My skin has retained its itchiness...:'(
Tip1: Abstain yourself from using Benzoyl peroxide topical treatment while on Isotretnoin dosage because benzoyl peroxide tries to shrink the acne and I sotretnoin tries to burst out the acne by increasing it.So, they both are not compatible with each other in eliminating the acne(as per my observation) 

IMG_5512.JPG

IMG_5516.JPG

IMG_5517.JPG



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×